# SDR CALA2024120601429

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 5,482 hours, 1,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - FIRST/BUSINESS CLASS EMERGENCY PATH LIGHTING INOP REMOVED AND REPLACED EMERGENCY LIGHT (FIRST/BUSINESS CLASS) POWER SUPPLY FUSES REF AMM 33-51-06-960-801. OPS CHECK GOOD. OK TO CONTINUE.
